David J. Grynkiewicz
Titel
Zitiert von
Zitiert von
Jahr
Structural additive theory
DJ Grynkiewicz
Springer Science & Business Media, 2013
1462013
On some developments of the Erdős–Ginzburg–Ziv theorem II
A Bialostocki, P Dierker, D Grynkiewicz, M Lotspeich
Acta Arithmetica 110, 173-184, 2003
762003
Inverse zero-sum problems. III.
W Gao, A Geroldinger, D Grynkiewicz
Acta Arithmetica 141 (2), 103-152, 2010
522010
A Weighted Erdős-Ginzburg-Ziv Theorem
DJ Grynkiewicz
Combinatorica 26 (4), 445-453, 2006
492006
A step beyond Kemperman's structure theorem
DJ Grynkiewicz
Mathematika 55 (1-2), 67-114, 2009
362009
The large Davenport constant I: Groups with a cyclic, index 2 subgroup
A Geroldinger, DJ Grynkiewicz
Journal of Pure and Applied Algebra 217 (5), 863-885, 2013
352013
The catenary degree of Krull monoids I
A Geroldinger, DJ Grynkiewicz, WA Schmid
Journal de théorie des nombres de Bordeaux 23 (1), 137-169, 2011
352011
On a partition analog of the Cauchy-Davenport Theorem
DJ Grynkiewicz
Acta Mathematica Hungarica 107 (1-2), 161-174, 2005
352005
On the arithmetic of Krull monoids with infinite cyclic class group
A Geroldinger, DJ Grynkiewicz, GJ Schaeffer, WA Schmid
Journal of Pure and Applied Algebra 214 (12), 2219-2250, 2010
322010
On a conjecture of Hamidoune for subsequence sums
DJ Grynkiewicz
Integers 5 (2), A07, 2005
312005
On weighted zero-sum sequences
SD Adhikari, DJ Grynkiewicz, ZW Sun
Advances in Applied Mathematics 48 (3), 506-527, 2012
282012
The large Davenport constant II: General upper bounds
DJ Grynkiewicz
Journal of Pure and Applied Algebra 217 (12), 2221-2246, 2013
272013
Quasi-periodic decompositions and the Kemperman structure theorem
DJ Grynkiewicz
European Journal of Combinatorics 26 (5), 559-575, 2005
272005
On four colored sets with nondecreasing diameter and the Erdos–Ginzburg–Ziv Theorem
DJ Grynkiewicz
Journal of Combinatorial Theory, Series A 100 (1), 44-60, 2002
272002
Zero-sum problems with congruence conditions
A Geroldinger, DJ Grynkiewicz, WA Schmid
Acta Mathematica Hungarica 131 (4), 323-345, 2011
262011
Representation of finite abelian group elements by subsequence sums
DJ Grynkiewicz, LE Marchan, O Ordaz
Journal de théorie des nombres de Bordeaux 21 (3), 559-587, 2009
232009
Monochromatic and zero-sum sets of nondecreasing modified diameter
D Grynkiewicz, R Sabar
the electronic journal of combinatorics, R28-R28, 2006
232006
A weighted generalization of two theorems of Gao
DJ Grynkiewicz, LE Marchan, O Ordaz
The Ramanujan Journal 28 (3), 323-340, 2012
212012
On extending Pollard’s theorem for t-representable sums
DJ Grynkiewicz
Israel Journal of Mathematics 177 (1), 413-439, 2010
212010
Connectivity of addition Cayley graphs
D Grynkiewicz, VF Lev, O Serra
Journal of Combinatorial Theory, Series B 99 (1), 202-217, 2009
202009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20